Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Don't know what else to do?!
    avatar
    An_255341 posted:
    Hi my name is Taryn. About 3 mths or so ago I started experiencing symptoms such as numbness On certain parts of my body the very first spot was on the outside of both big toes I first noticed that in July after giving birth to my son. I Never gave it much thought. in sept I had an iud incerted. Around the end of oct beg of nov I started noticing more limbs that had a numb feeling my thighs parts of my arm n mouth following that I developed what seemed to be a horrible burning sensation in my muscles. It's my hands wrist through my elbows my neck n shoulders followed by bad headaches, slurred speech, problems thinking, and memory loss. At tht time I went to a nurologist he tested me for RA, lupus MS and some other immune disorders. All test came back neg except for I tested positive for hashimotes diseases. My levels came back n the 5000 range I was told to go see an endrocronologist where he explained that I did indeed have hashimotes diseases but that it was not the cause of my symptoms but to go back to him again. I was instructed to take out my iud for he thought that it may be the cause of the symptoms. I do that and symptoms seemed to have decrease a lot for abt a mth or so until 2 weeks ago and now the symptoms are back just as bad as before. I often wake up w server pain running through my knees. And small hard knots tht come n go (red n hot to the touch) on my Lower legs. On Monday I had my primary doc re test me for RA and lupus through blood work. ANA results came back n the low range .02 so that was neg and so was the RA. I was told to make an appt w the RA doc for this Monday. I am not sure what this is that Is causing me these symptoms but after research I seem to fit the category of MS. It is very frustrating living with this discomfort day to day bc I have 2 children under the age of 2 that need my attention constantly, but it's getting difficult to even hold them for too long. if you have any advice it would be greatly appreciated thanks Taryn
    Was this Helpful?
    1 of 1 found this helpful
    Reply
     
    avatar
    atti_editor responded:
    Hi Taryn,

    I am so sorry that you are experiencing this pain and having to undergo all of this testing and uncertainty. I am sure that the awesome members of this community will chime in soon with their advice and experiences. I also wanted to encourage you to post your story in our MS Community . There are a lot of active community members over there who might also be able to give you some good advice and support. I hope that your doctors are able to determine what is causing your pain and that you are able to enjoy spending time with your two little ones soon! Please keep us updated on how you are doing.

    Best wishes,
    Atti


    Helpful Tips

    Dry eyes and dry mouthExpert
    Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
    Was this Helpful?
    41 of 48 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.